# SDR UALA2012040202062

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 75,746 hours, 22,065 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Cracked
- Location: Apu Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU UNABLE TO START.    BITE CHECKED ECU NOTED "ABORT START" PREVIOUS 5 SEGMENTS & RESET ECU.  ACCOMPLISHED THREE SUCCESSFUL STARTS, UNABLE TO DUPLICATE.  REMOVED APU IGNITER PLUG, FOUND CERAMIC INSULATOR CRACKED & WORN.  REPLACED NEW IGNITER PLUG AND LEAD IAW MM.  ACCOMPLISHED 3 SUCCESSFUL STARTS, BATTERY VOLTS GOOD.  OPS CHECKED GOOD.
